Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1837, Issue 17


De aequatione x2λ + y2λ = z2λ per numeros integros resolvenda.

E.E. Kummer
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1837.17.203

About the article

Published Online: 2009-12-14

Published in Print: 1837-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1837, Issue 17, Pages 203–209, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1837.17.203.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

P. Ribenboim
Canadian Mathematical Bulletin, 1977, Volume 20, Number 2, Page 229
J. M. Gandhi
The American Mathematical Monthly, 1964, Volume 71, Number 9, Page 998
Stuart T. Smith
Journal of Pure and Applied Algebra, 1992, Volume 79, Number 1, Page 63
Franz Lemmermeyer
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2009, Volume 79, Number 2, Page 165

Comments (0)

Please log in or register to comment.
Log in